Stability and a posteriori error analysis of discontinuous Galerkin methods for linearized elasticity

Bridgeman, Leila J.; Wihler, Thomas P. (2011). Stability and a posteriori error analysis of discontinuous Galerkin methods for linearized elasticity. Computer methods in applied mechanics and engineering, 200(13-16), pp. 1543-1557. Amsterdam: Elsevier 10.1016/j.cma.2010.10.007

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wihler, Thomas

ISSN:

0045-7825

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

07 Dec 2016 12:39

Publisher DOI:

10.1016/j.cma.2010.10.007

Web of Science ID:

000288884900016

URI:

https://boris.unibe.ch/id/eprint/6895 (FactScience: 211952)

Actions (login required)

Edit item Edit item
Provide Feedback